# SDR 2003FA0000839

- Difficulty date: August 12, 2003
- Submitted: August 20, 2003
- Operation: General aviation
- Aircraft: N213CD
- Make and model: Cirrus SR20
- Aircraft serial: 1111
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN COMM 2 TRANSMITS IT ACTIVATES ELT WHICH THEN NEEDS TO BE MANUALLY SHUT OFF.  ELT HAS BEEN EXCHANGED, NO HELP.  PROXIMITY OF NR 2 COMM ANTENNA (BOTTOM REAR MOUNT) MAY BE CAUSE OF PROBLEM.
